# SDR TWAA0017802

- Difficulty date: November 14, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767330
- Aircraft serial: 25137
- Aircraft time: 41,061 hours, 6,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0202175007
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT AND RT SIDE EXTERIOR EMERGENCY LIGHTS AFT OF THE WING, AND THE EGRESS LIGHTS ON LT SIDE OF CABIN ROWS 16 THRU 21 WERE INOPERATIVE.  RECYCLED THE EMERGENCY SWITCH FOR LT AND RT SIDE EXTERIOR LIGHTS, AND REPLACED THE LAMP ASSY FOR THE EGRESS LIGHTS.  CHECK-C 9-23-00 LAX.
